# SDR ASAA2023072944290

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,908 hours, 13,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RIGHT PACK LIGHT ILLUM AND RESETS ON MASTER CAUTION PUSH. GROUNDED - YES. ON DEFERRAL.
